Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The multiplicity problem for 4-dimensional solvmanifolds


Author: R. Tolimieri
Journal: Bull. Amer. Math. Soc. 83 (1977), 365-366
MSC (1970): Primary 22Exx, 43A80
MathSciNet review: 0476917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Louis Auslander and Richard Tolimieri, Abelian harmonic analysis, theta functions and function algebras on a nilmanifold, Lecture Notes in Mathematics, Vol. 436, Springer-Verlag, Berlin-New York, 1975. MR 0414785
  • 2. J. Brezin (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22Exx, 43A80

Retrieve articles in all journals with MSC (1970): 22Exx, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14269-9